MathSciNet Relay Station
MathSciNet bibliographic data
MR1308461 11D25 (11Y50)
Shanks, Daniel; Wagstaff, Samuel S., Jr. 48 more solutions of Martin Davis's quaternary quartic equation. Math. Comp. 64 (1995), no. 212, 1717–1731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement